advertisement
Question
Posted by: Jam Koekie. | 2007/02/19

Lithium toxicity.

Hi doc.

I am currently using some meds for Bipolar and when I stopped using dagga, the doc put me on Pax-5 three times a day. I was still very irritated, agitated and aggresive, just felt tired. I'm done with the course now, but somewhere in the middle felt maybe I should push up my Lithium from 1200 mg p/d to 2400 mg p/d. Was ok for a few days, then (I think now) gone toxic. I've lowered the dosage back to the original dose, and already feel much better. I just have a headache left which nothing can take away, not even my mil's Synap Forte.

My question, how long will it take for the Lithuim to return to original level of about .90? I felt horrible the past few days and just want to feel good again.

Thanks doc.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jam Koekie
You have really put yourself in a jam here - PLEASE do not fiddle with your litium doses! You will have to have a blood test to see how high it is and how much you should lower the dose now. Please see your doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement